You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Maximum Entropy Method for Inverting Laplace Transforms of Probability Density Functions
Udo Wagner and Alois L. J. Geyer
Vol. 82, No. 4 (Dec., 1995), pp. 887-892
Stable URL: http://www.jstor.org/stable/2337353
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
This papers presents a maximum entropy method for inverting Laplace transforms of density functions of positive random variables. The maximum entropy density is very flexible and can assume a variety of different shapes. Accurate approximations to the true density can be obtained even when only a few transform values are available. Numerical evidence is provided for gamma, lognormal, inverse Gaussian and Pareto distributions.
Biometrika © 1995 Biometrika Trust